I have a problem. Last or two weeks ago I had unprotected oral then vaginal sex the next week with my officemate. After a few days, I had bouts of over masturbation. I noticed after that my penis hand a tingling sensation on the base of the head of my penis. Didn't use anything for most of the day then last masturbation I used powder. Then it started to darken. It was irritating in the sense when my penis and my brief came in contact while walking it created a friction. I just didn't mind and just put on lactacyd when i take a bath. However, last Friday I had oral sex unprotected from my officemate again then protected vaginal sex. I noticed that my penis after sex was irritated again so I took a bath immediately and I put a Listerine mouthwash hopefully to kill the bacteria or irritants. But I think it got worse. The base of my head is red and I can see like a wound-like thing. Its damped and I assumed it must be from being covered by my brief. This is my situation now. Can you help me?
I researched on STI and I don't have the normal symptoms. Its just this red wound and bits of wound on my shaft. I'm assuming from the friction of having sex.
I'm applying terramycin. My head is somewhat discolored hopefully scab, but the base is still reddish and damped.
Do I need to get oral anti biotics? Do I have STDs?
This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.